No Cover Image

Journal article 529 views 13 downloads

Subspace controllability of spin-12chains with symmetries / Xiaoting Wang; Daniel Burgarth; S. Schirmer; Sophie Shermer

Physical Review A, Volume: 94, Issue: 5

Swansea University Author: Sophie, Shermer

Published in: Physical Review A
ISSN: 2469-9926 2469-9934
Published: American Physical Society (APS) 2016
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa31072
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5